I have sensorineural hearing loss from my birth. I didn’t have any hearing aid so far, but I decided to get the first one early this year. After the first test everything was OK. But in the middle of the second test wearing I had a sudden hearing loss on the my right ear (it was 6 weeks ago):
125-20 250-25 500-50 1000-60 2000-60 4000-60 8000-65
The same happened 3 years ago, but this time my hearing loss was followed with a pretty strong tinnitus. I was cured with infusion (Nootropil) and medicines as well. At the beginning I was certain that test wearing and tinnitus was just a coincidence. The hearing loss seemed to fade away and the tinnitus became quieter from day to day. Yesterday I was really well, so I started to test a hearing aid from a third brand.
Today my tinnitus was back on it’s full power (it was like 5 weeks ago). I know that HA’s are designed not to damage someone’s ear, but still this is weird.
Is it possible that HA causes tinnitus?